# SDR CALA2025032703248

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AERA FLOOR BEAM UPPER FLANGE HAS CORROSION AROUND SCREW HOLE STA 947 RBL 49.DOT521-005 REF AAR N/R 9942581 CUT OUT DAMAGED AREA AND INSTALLED REPAIR AT STA 947.5 RBL 37.5" TO 59.5" REF. USED B737 SRM 53-70-51-2R-5 FIG 206 ALTERNATIVE 2, AAR ESR-WI #30-11711 REV IR, AND UNITED EC/RA 5370-01165.  ACCOMPLISHED PERMANENT REPAIR AT AFT CABIN WET AREA FLOOR BEAM STA 987 RBL 30 IN REF B737-800 EC/RA# 5321-01429 AND SRM 51-40-02-0G-0 REF ESFR 1038425 WORK ACCOMPLISHED BY V894234
